# SDR HKGA2012F00237

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N323BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC280
- Aircraft time: 28,386 hours, 36,359 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE FORWARD WING ATTACH FITTINGS, A GAP WAS NOTICED BETWEEN THE 27-22123 WING ATTACH FITTING AND THE 27-22018-001 BELT FRAME AT FS 276.15 ON THE LT SIDE.  THIS IS THE AFT BELT FRAME FOR THE FORWARD ATTACH FITTING.  6 OF THE 10 FASTENERS HOLDING THE FITTING TO THE BELT FRAME FAILED (APPEAR TO BE BROKEN IN TENSION AND COMPLETELY SEPARATED).
